# SDR AALA20021548

- Difficulty date: November 24, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT FASTENER HOLE.  REPAIR DOUBLER INSTALLED PER SRM 53-01-00 AND AARD 53-30-00-02.  (M)
